Top 7 Benadryl Extra Strength – Allergy Medicine

Top 7 Benadryl Extra Strength – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Diphenhydramine HCl 25mg, 100 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets

#ad
Benadryl #ad - Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight15 ounces
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

2. Benadryl

#ad

Diphenhydramine HCI Topical Analgesic, Benadryl Extra Strength Cooling Anti-Itch Gel, 3.5 Fl. Oz Pack of 1

#ad
Benadryl #ad - Anti-itch gel also provides relief from itching caused by poison ivy, poison oak, and poison sumac. Apply soothing gel to rash or insect bite to stop the itching.

4-ounce tube of benadryl extra-Strength Cooling Anti-Itch Gel for fast cooling relief from skin pain and itching. This gel is intended for those ages two and up. Cooling gel formula contains 2% of the topical analgesic diphenhydramine hydrochloride along with a histamine blocker. Provides relief from itching associated with most outdoor itches such as with insect bites, scrapes, sunburn, burns, and minor skin irritations, and cuts.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height6.35 Inches
Length1.47 Inches
Weight0.27 Pounds
Width2.43 Inches
Part Number511715700
Model312547171571 1/9

3. Benadryl

#ad

48 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.

Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

4. ValuMeds

#ad

ValuMeds Allergy Medicine 600 Tablets Antihistamine, Runny Nose, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Sneezing

#ad
ValuMeds #ad - Use as directed – these hcl antihistamine tablets should always be used as directed. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest.

Please read package for more details on proper use and dosage. Clear, itchy eyes and redness caused by pollen, dander, healthy eyes – Reduce the dry, and seasonal allergies for true clarity. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Avoid driving after use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2

5. Benadryl

#ad

Both with Diphenhydramine 1 ea, Benadryl Extra Strength Cooling Anti-Itch Spray 2 fl. Oz and Benadryl Extra Strength Itch Relief Stick 0.47 fl. oz

#ad
Benadryl #ad - Includes 1 benadryl extra strength anti-itch spray 2 fl. Works on contact to provide fast relief from skin pain and itching associated with insect bites, sunburn, burns, scrapes, and minor skin irritations, and cut. Easy-to-use, travel size, and can be applied directly to insect and mosquito bites. Works as a histamine blocker to dry rashes caused by poison ivy, poison oak, and poison sumac. 1 benadryl extra strength Itch Relief Stick 047 fl. Oz. Oz. Both containing 2% diphenhydramine HCI topical analgesic and 01% zinc acetate skin protectant.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad

6. Benadryl

#ad

Benadryl Extra Strength Anti-Itch Relief Cream for Most Outdoor Itches, Topical Analgesic, 1 oz

#ad
Benadryl #ad - Dries the oozing and weeping of poison ivy, Rashes due to poison ivy, Minor skin irritations, Scrapes, Sunburn, Minor burns, and poison sumac. Ingredient name: diphenhydramine hydrochloride 2% ingredient purpose: topical analgesic ingredient Name: Zinc acetate 01% ingredient purpose: skin protectant inactive Ingredients cetyl alcohol, diazolidinyl urea, polyethylene glycol monostearate 1000, propylparaben, propylene glycol, methylparaben, and purified water.

Temporarily relieves pain and itching associated with:insect bites, Minor cuts, poison oak, poison oak, and poison sumac. Get extra strength itch relief from BENADRYL with this antihistamine cream that also protects your skin.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length4.8 Inches
Weight0.1 Pounds
Width1.5 Inches
Model64986

7. Benadryl

#ad

Nasal Congestion Relief, Allergy Tablets, Benadryl Allergy Plus Congestion Ultratabs, 24 Ct

#ad
Benadryl #ad - Find allergy relief with Benadryl Allergy Plus Congestion Ultratabs nasal decongestant and antihistamine allergy relief. 24 count pack of allergy tablets containing both diphenhydramine HCl, an antihistamine, and phenylephrine HCl, a sinus and nasal decongestant.

Allergy congestion is relieved with 10 mg of phenylephrine HCl and other allergy and cold symptoms are relieved with 25 mg of diphenhydramine HCl. Get temporary relief of cold symptoms like runny nose, sneezing, and nasal congestion and pressure with a formula that offers a nasal decongestant and antihistamine in one tablet. Provides temporary relief of allergy symptoms like runny nose, sneezing and other hay fever symptoms for adults and children ages 6 and up.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height3.55 Inches
Length0.91 Inches
Weight0.05 Pounds
Width4.05 Inches
Part Numberna
Modelna